# SDR AALA201707129006

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 45,296 hours, 28,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT. BATTERY FAULT. COMPLIED WITH THE OPS TEST OF THE BATTERY THE POWER SUPPLY UNIT. COULD NOT DUPLICATEW NO 90 DAY HISTORY.
